Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

allergic reaction to supplement..
4kittyz posted:
Hello, I had a question about a reaction to Guggul Lipids that I took on Wednesday. I went to local health food store and they recommended Guggul for my high cholesterol. I took 2 caps at noon and 2 at supper. Woke up Thurs morning with my arm pits and my entire groin area fire red, swollen and itchy! Went to ER and doc said he was going to give me a prescription for benadryl and predizone. After asking me a few more questions, I sneezed a few times and my throat began to fell funny. I started having trouble breathing. Doc immediately started an IV with 3 different drugs and got everything calmed down. Just in time too, I was beginning to panic not being able to breathe! He gave a prescript for a few days worth of pred and benadryl and sent me on my way. Im not having anymore difficulty with my breathing but my armpits and my groin seem to be worse! I'm taking the meds and using ice packs but Im miserable! How long before all this calms down and\or goes away? Should I contact my doc if its not better by Monday? Thank you, Darlene

Helpful Tips

Tip: safe use of epinephrine auto-injectorsExpert
For patients with allergic diseases that place them at risk for severe allergic reactions or anaphylaxis, epinephrine autoinjectors are an ... More
Was this Helpful?
15 of 27 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center